# SDR ABXA9700626

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5956879501
- Condition: Torn
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND ENTRY DOOR AFT JAMB INNER SKIN TORN AT FS 200.  REPAIRED IAW ABX REA D953-16621-MR.
